# SDR AALA20060604

- Difficulty date: August 24, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT AT SEAT ROW 34 INOPERATIVE.  FOUND CONNECTOR LOOSE AT SEAT ROW 34D. RESECURED CONNECTOR AT 34D FOR INOPERATIVE EMERGENCY LIGHT. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
